# SDR SWAA2016112209896

- Difficulty date: October 28, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR SUPPORT CRACKED AT BS 344 TO 360, RBL 12.  REPAIRED THE FLOOR SUPPORT IAW SRM.
